# SDR DALA2019071404208

- Difficulty date: July 13, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N3756
- Make and model: Boeing 737832
- Aircraft serial: 30493
- Aircraft time: 60,134 hours, 21,885 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1170028) DURING INSPECTION FOUND CRACKED FRAME BS380 BETWEEN S-8L TO S-9L AT PASSENGER CABIN. PERFORMED PERMANENT REPAIR ON FRAME BS 380 BTW STR 8 L TO STR AL AT PASSENGER CABIN AS PER ERA 579465-14 AD REV. ORIGINAL AND PRI 579465-14AD REV O.
